# SDR ABXA9500095

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2113
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spring
- Part number: 015525331
- Condition: Defective
- Location: Lt Te Flap
- Stage of operation: TO
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLAP ASYMMETRY LIGHT ILLUMINATED DURING RETRACTION AFTER TAKEOFF.  FLAP MOVEMENT STOPPED AT EIGHT DEGREES.  ACCOMPLISHED ABNORMAL CHECKLIST AND RETURNED TO LAND.  FOUND ASYMMETRY RETURN SPRING NOT FULLY RETURNING.  CLEANED AND LUBRICATED LEFT FLAP ASYMMETRY SPRING.  FLAPS OPS CHECKED NUMEROUS TIMES.  OPS CHECKED GOOD IAW YS-11 M.M. 27-55-0.  ALSO, REPLACED THE LEFT FLAP ASYMMETRY SWITCH DRUM AT ILN, AFTER NEXT FLIGHT, IAW YS-11 MM CHAPTER 27.  OPS CHECKED GOOD.
